Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

150 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can BioAstin cause red-colored stools?

Answered by
Dr.
Dr. Muhammad Sareer Khalil

General & Family Physician

Practicing since :2012

Answered : 2921 Questions

default
Posted on Tue, 24 Jul 2018 in Digestion and Bowels
Question: Change in Bowel habit and texture, several months. Bowel reddish . New vitamin, called " BioAstin" It`s called a "Hawaiian Astaxanthin. Could that be the reason for the reddish color? Texture is runny.
doctor
Answered by Dr. Muhammad Sareer Khalil 2 hours later
Brief Answer:
Need more information

Detailed Answer:
Hello and welcome

I appreciate your concern

Yes it's a possibility

Kindly answer the following to comment further

By reddish do you mean there is fresh blood in your stool
Is it painless bleeding or is there pain / tenesmus associated with it

let me know if you have any query

wishing you best of health

Thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Muhammad Sareer Khalil 2 hours later
There is no pain, just the urgency to move the bowels immediately. It looks like fresh blood in the fluid.I am also taking "AREDS2 for my AMD and B12 and D3,5000
IU.AND FOSAMAX FOR Osteoporosis. FOSAMAX is one tablet weekly.
doctor
Answered by Dr. Muhammad Sareer Khalil 7 hours later
Brief Answer:
Explained

Detailed Answer:
Hello again

Local examination including a digital rectal examination needs to be done to look for possible hemorrhoids, anal fissure etc. Stool for OVA and parasites should also be done. If no cause is found and the bleeding persists then lower GI endoscopy should be considered in consultation with a gastroenterologist.

Let me know if you have any query

wishing you best of health

Thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on